Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 27, 2013, 6:42 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2013, 6:42 PM MST (01:42 UTC)
- Expired
- Aug 27, 2013, 8:45 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 61 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 7:15 PM MST | FLASH FLOOD | 3 Wsw Mobile, AZ | DELAYED REPORT...HIGHWAY 238 CLOSED BETWEEN GILA BEND AND MARICOPA DUE TO FLOWING WATER. NUMEROUS WASHES RUNNING IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3116 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WGUS55 KPSR 280142
FFWPSR
AZC013-021-280345-
/O.NEW.KPSR.FF.W.0023.130828T0142Z-130828T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
642 PM MST TUE AUG 27 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
EXTREME WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 845 PM MST
* AT 631 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. VERY INTENSE
RAINFALL RATES HAVE BEEN OCCURRING WITH THUNDERSTORMS MOVING
THROUGH THE AREA. THIS RAIN IS FALLING IN AREAS THAT SAW HEAVY
RAIN YESTERDAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOBILE...ESTRELLA SAILPORT...AND RAINBOW VALLEY AND HIGHWAY 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3325 11246 3330 11227 3315 11217 3301 11214
3299 11234
$$
MCLANE1 follow-up statement
131
WGUS75 KPSR 280230
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
730 PM MST TUE AUG 27 2013
AZC013-021-280238-
/O.CAN.KPSR.FF.W.0023.000000T0000Z-130828T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
730 PM MST TUE AUG 27 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MARICOPA
AND EXTREME WEST CENTRAL PINAL COUNTIES...
THUNDERSTORMS THAT WERE PRODUCING HEAVY RAINFALL OVER THE WARNING
AREA HAVE DISSIPATED. NO ADDITIONAL THREAT OF FLASH FLOODING IS
EXPECTED. THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL
MARICOPA AND EXTREME WEST CENTRAL PINAL COUNTIES HAS THEREFORE BEEN
CANCELLED.
LAT...LON 3325 11246 3330 11227 3315 11217 3301 11214
3299 11234
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:05 PM MST, 4 hours 37 minutes earlier.
Area forecast discussion, Aug 27, 2:05 PM MST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 205 PM MST TUE AUG 27 2013 && .SYNOPSIS... THUNDERSTORMS CHANCES WILL BE REDUCING BY SOMEWHAT DRIER AIR WORKING ITS WAY IN FROM THE EAST THROUGH THE DAY ON WEDNESDAY...WITH JUST ISOLATED STORMS FORECAST OVER THE LOWER DESERTS OF SOUTH CENTRAL ARIZONA. AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED BEGINNING WEDNESDAY EVENING...WITH EVEN A BIGGER INCREASE ON THURSDAY AND FRIDAY AS A WEATHER DISTURBANCE APPROACHES FROM THE SOUTH. NEAR NORMAL TEMPERATURES ON WEDNESDAY ARE EXPECTED TO FALL TO BELOW NORMAL VALUES ON THURSDAY AND FRIDAY. && .DISCUSSION... LATEST VISUAL SATELLITE AND RADAR IMAGERY IS NOW SHOWING ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTHEAST...AND THE HIGHER ELEVATIONS OF SOUTH-CENTRAL AND NORTHERN ARIZONA. HOWEVER...LATEST IR IMAGERY CONTINUES TO SHOW DRIER AIR CONTINUING TO TRY TO PITCH OFF/MIX OUT THE PLUME OF DEEP TROPICAL MOISTURE THAT IS STILL STRETCHED FROM NORTH TO SOUTH OVER CENTRAL ARIZONA. ALSO...SURFACE OBS ARE SHOWING SOMEWHAT DRIER AIR IS MOVING INTO SOUTHEAST AND EAST-CENTRAL ARIZONA...WITH THE DEWPOINT AT TUCSON NOW DOWN TO 52F FROM THE MID TO UPPER 60S EARLY THIS MORNING. LATEST HRRR MODEL RUN CONTINUES TO DISSIPATE VIRTUALLY ANY CONVECTIVE ACTIVITY THAT TRIES TO FORM BEFORE IT CAN MAKE ITS WAY INTO SOUTH-CENTRAL ARIZONA. THUS...EVEN THOUGH THERE IS CERTAINLY STILL A CHANCE FOR AN ISOLATED THUNDERSTORM ANYWHERE IN OUR CWA THIS AFTERNOON OR EVENING...CURRENTLY BELIEVE THAT ANY ACTIVITY THAT DOES DEVELOP WILL NOT LAST LONG...AND WE WILL CERTAINLY NOT SEE ANYTHING CLOSE TO THE AMOUNT OF ACTIVITY THAT WE SAW LAST NIGHT AFTER WHAT WILL BE LIKELY A QUIET MORNING TOMORROW...AN UPRAMPING IN MONSOON ACTIVITY CONTINUES TO BE IN THE CARDS STARTING TOMORROW EVENING...AND ESPECIALLY ON THURSDAY AND FRIDAY. LATEST MODEL OUTPUT CONTINUES TO BRING ANOTHER PLUME OF TROPICAL MOISTURE NORTHWARD INTO THE REGION AS A STRONG EASTERLY WAVE...THAT IS LIKELY THE REMAINS OF TROPICAL STORM FERNAND...MOVES NORTHWESTWARD JUST OFF THE WEST COAST OF MEXICO...EVENTUALLY ENDING OFF THE COAST OF SOUTHERN CA BY EARLY SATURDAY. THE BIGGEST DIFFERENCES BETWEEN THE MODELS IS THE TIMING OF THE ARRIVAL OF THE DEEP MOISTURE...WITH THE NAM BEGINNING TO MOVE IT INTO SOUTHERN ARIZONA BY LATE WEDNESDAY NIGHT...AND THE GFS AND ECMWF NOT MOVING IT IN UNTIL THURSDAY MORNING. THERE ARE ALSO DIFFERENCES IN THE AMOUNT OF MOISTURE THAT IS IMPORTED INTO THE REGION...WITH THE GFS AND NAM PUSHING PWAT VALUES INTO THE 2.00-2.40 INCH RANGE...AND THE ECMWF ONLY PUSHING VALUES INTO THE 1.75-2.00 RANGE. EITHER WAY...IT LOOKS LIKE THAT ANOTHER ROUND OF WIDESPREAD WETTING RAINS IS LIKELY OVER THE REGION...WITH THE MOISTURE-RICH ENVIRONMENT LIKELY LEADING TO LOCALLY HEAVY DOWNPOURS AND POSSIBLE LOCAL FLOODING ISSUES. TEMPERATURES ON THURSDAY AND FRIDAY QUITE LIKELY WILL BE KEPT IN THE 90S ACROSS THE LOWER DESERTS BY ALL THE CLOUDS AND RAIN THAT IS EXPECTED OVER THE REGION...WITH PERHAPS SOME ISOLATED AREAS NOT GETTING OUT OF THE 80S ON AT LEAST ONE OF THE DAYS. FORECAST UNCERTAINTY CONTINUES TO BE AN ISSUE OVER THE WEEKEND...AS ECMWF FORECASTS BEGINNING TO SCOUR OUT SOME MOISTURE WHILE RETROGRADING RIDGING AND SUBSIDENCE INTO THE REGION...WHILE GFS FORECASTS MAINTAIN WEAK PERTURBATIONS AND FAVORABLE MOIST VERTICAL MOTION PROFILES. EITHER SCENARIO APPEARS EQUALLY LIKELY AT THIS TIME...AND COULD NOT JUSTIFY ADVERTISING A FORECAST TERRIBLY FAR ABOVE CLIMATOLOGY GIVEN THE OVERALL UNCERTAINTY AND LOWER FORECAST CONFIDENCE. && .AVIATION... ALTHOUGH THE ATMOSPHERE OVER THE SOUTHCENTRAL DESERTS WAS WORKED OVER FAIRLY HEAVILY LAST NIGHT...WITH WIDESPREAD THUNDERSTORM RAINS COOLING THE BOUNDARY LAYER...MESOANALYSIS GRAPHICS SHOW HIGH CAPE VALUES DEVELOPING FROM WESTERN MARICOPA COUNTY SOUTH AND EAST INTO PIMA COUNTY. SUFFICIENT SUNSHINE OVER SERN AZ HAS ALLOWED CONVECTION TO BEGIN DEVELOPING AGAIN AND STEERING FLOW IS AGAIN FROM THE SOUTHEAST. CENTRAL DESERT TAFS DO NOT REFLECT A THUNDERSTORM THREAT AT THIS TIME...HOWEVER POTENTIAL IS GROWING THAT ISOLATED STORMS MAY DEVELOP AND MOVE INTO THE AIRFIELDS LATER THIS AFTERNOON...PROBABLY AFTER 4 PM...AND BRING GUSTY WINDS AND HEAVY RAIN ONCE AGAIN. USUALLY IT IS VERY HARD TO GET TWO CONSECUTIVE ACTIVE WEATHER DAYS IN THE SAME AREA BUT WE ARE STILL QUITE MOIST AND INSTABILITY IS GROWING. WE WILL CONTINUE TO MONITOR THE GROWING THREAT...AND WILL UPDATE THE TAFS TO INCLUDE VCTS OR TEMPO TSRA SHOULD THE CHANCE FOR STORMS CONTINUE TO INCREASE. THERE WILL BE INCREASING CHANCES FOR AFTN/EVE THUNDERSTORMS IN THE CENTRAL DESERTS TOMORROW...AND THEN INTO THE DAY ON THURSDAY AS TROPICAL MOISTURE FROM FERNAND MOVES INTO THE AREA. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... FEW TO SCATTERED MID AND HIGH LEVEL CLOUDS ARE EXPECTED THROUGH THE TAF PERIOD WITH WINDS LESS THAN 10 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... TROPICAL MOISTURE FROM FORMER TROPICAL STORM FERNAND WILL SWEEP INTO THE REGION FROM THE SOUTHEAST ON FRIDAY...LEADING TO A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN. MOISTURE WILL LINGER THROUGH THE WEEKEND...LEADING TO AN ELEVATED THREAT OF THUNDERSTORMS...AND THEN THIN SOMEWHAT EARLY NEXT WEEK AS NORMAL MONSOONAL CONDITIONS WILL PREVAIL. MINIMUM RELATIVE HUMIDITIES WILL BE VERY HIGH THROUGH THE WEEKEND...MOSTLY GREATER THAN 30 PERCENT OVER THE DESERTS...AND THEN WILL FALL INTO THE 20S BY MONDAY. TEMPERATURES WILL REMAIN BELOW SEASONAL NORMALS THROUGH THE FIVE DAY PERIOD. WINDS WILL BE GENERALLY ON THE LIGHT SIDE EACH DAY FOLLOWING NORMAL DIURNAL TENDENCIES WITH TYPICAL AFTERNOON GUSTINESS... ESPECIALLY OVER FAVORED HIGHER TERRAIN LOCATIONS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA/MO AVIATION....CB FIRE WEATHER...CB
Hazardous weather outlook, Aug 27, 4:38 AM MST, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 438 AM MST TUE AUG 27 2013 AZZ020>023-025>028-CAZ030>033-281200- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 438 AM MST TUE AUG 27 2013 /438 AM PDT TUE AUG 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE BRIEF HEAVY DOWNPOURS...GUSTY WINDS...AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ORGANIZED THUNDERSTORM CHANCES WILL BEGIN TO INCREASE WEDNESDAY AFTERNOON AND EVENING...WITH BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY ARRIVING THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW LYING AREAS. AREAS OF BLOWING DUST MAY ALSO BE POSSIBLE WITH THUNDERSTORM OUTFLOWS. A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-281200- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 438 AM MST TUE AUG 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY WEATHER HAZARD IS LOCALLY HEAVY RAIN AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE WEDNESDAY AFTERNOON AND EVENING...WITH BETTER CHANCES FOR MORE EXPANSIVE THUNDERSTORM ACTIVITY ARRIVING THURSDAY AND FRIDAY. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 40 MPH...DEADLY LIGHTNING...LOCALLY HEAVY RAIN LEADING TO FLOODING OF WASHES AND LOW LYING AREAS. AFTERNOON AND EVENING THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 27, 1:59 PM MST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
159 PM MST TUE AUG 27 2013
AZZ023-024-272145-
MARICOPA AZ-
159 PM MST TUE AUG 27 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 245 PM MST
AT 148 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MCDOWELL MOUNTAIN PARK...MOVING NORTH AT 7
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
DESERT MOUNTAIN...
LAT...LON 3386 11202 3395 11187 3396 11169 3366 11165
3361 11186
TIME...MOT...LOC 2058Z 164DEG 4KT 3373 11178
SAWTELLESpecial weather statement, Aug 27, 2:17 PM MST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 217 PM MST TUE AUG 27 2013 AZZ023-028-272200- PINAL AZ-MARICOPA AZ- 217 PM MST TUE AUG 27 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 300 PM MST AT 212 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF FLORENCE...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... MAGMA... LAT...LON 3321 11166 3336 11139 3310 11124 3299 11142 TIME...MOT...LOC 2117Z 146DEG 4KT 3312 11139 PERCHA
Special weather statement, Aug 27, 2:50 PM MST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 250 PM MST TUE AUG 27 2013 AZZ023-024-028-272230- PINAL AZ-MARICOPA AZ- 250 PM MST TUE AUG 27 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 330 PM MST AT 247 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR USERY MOUNTAIN PARK...MOVING NORTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... EAST MESA... USERY MOUNTAIN PARK... FALCON FIELD AIRPORT AND SALT RIVER TUBING RECREATION AREA... GRANITE REEF DAM... FOUNTAIN HILLS... LAT...LON 3356 11190 3371 11167 3343 11146 3332 11163 TIME...MOT...LOC 2150Z 142DEG 9KT 3345 11161 PERCHA
Special weather statement, Aug 27, 2:58 PM MST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 258 PM MST TUE AUG 27 2013 AZZ023-028-272245- PINAL AZ-MARICOPA AZ- 258 PM MST TUE AUG 27 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 345 PM MST AT 253 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MAGMA...MOVING NORTHWEST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... SAN TAN VALLEY... ENCANTERA... QUEEN CREEK AND CHANDLER HEIGHTS... LAT...LON 3326 11174 3336 11154 3312 11133 3303 11149 TIME...MOT...LOC 2158Z 139DEG 11KT 3314 11148 PERCHA
Local storm report, Aug 27, 5:47 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
547 PM MST TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST 15 SW MARICOPA 32.90N 112.23W
08/27/2013 E60 MPH MARICOPA AZ TRAINED SPOTTER
WIND E60 MPH. N WARREN AND W MILLER RDS. PEA SIZED
HAIL.
&&
EVENT NUMBER PSR1300163
HVLocal storm report, Aug 27, 5:50 PM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
550 PM MST TUE AUG 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 8 SSW AK-CHIN VILLAGE 32.93N 112.16W
08/27/2013 M1.00 INCH PINAL AZ TRAINED SPOTTER
DIME TO QUARTER SIZED HAILSTONES. 0.54 INCHES RAIN IN
15 MINUTES. PART OF PORCH ROOF BLOWN OFF BY WIND AND
RAIN.
&&
EVENT NUMBER PSR1300164
HVThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 5:23 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 52 min |
| Aug 27, 5:56 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 109 min |
| Aug 27, 6:10 PM MST | Blowing Dust Advisory | PSR | 63 min | |
| Aug 27, 6:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 33 min |
| Aug 28, 12:32 PM MST | Special Weather Statement | PSR | La Paz | 58 min |
| Aug 28, 1:59 PM MST | Special Weather Statement | PSR | 61 min | |
| Aug 28, 3:23 PM MST | Special Weather Statement | PSR | 37 min | |
| Aug 28, 3:30 PM MST | Blowing Dust Advisory | PSR | 4 hr | |
| Aug 28, 3:45 PM MST | Special Weather Statement | PSR | Yuma | 45 min |
| Aug 28, 4:19 PM MST | Special Weather Statement | PSR | Yuma | 41 min |
| Aug 28, 4:35 PM MST | Special Weather Statement | PSR | 55 min | |
| Aug 28, 4:57 PM MST | Special Weather Statement | PSR | Yuma | 48 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.